Virginia, 2009Damaging Wind in Virginia, July 27, 2009
July 27, 2009 · NWS LWX · 1 event in 1 county or zone
A cold front passed through Virginia on the 27th triggering scattered showers and thunderstorms. There was just enough instability ahead of the front for an isolated thunderstorm to become severe.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front passed through Virginia on the 27th triggering scattered showers and thunderstorms. There was just enough instability ahead of the front for an isolated thunderstorm to become severe.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jul 27, 2:19 PM EST, 6 hours 11 minutes earlier.
Area forecast discussion, Jul 27, 2:19 PM EST, 6 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
319 PM EDT MON JUL 27 2009
.SYNOPSIS...
A LOW PRESSURE TROUGH WILL REMAIN ACROSS THE MID ATLANTIC REGION
THROUGH TUESDAY...TRIGGERING ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. THE ATMOSPHERE
WILL REMAIN MOIST AND UNSTABLE FOR THE REMAINDER OF THE WEEK...WITH
UNSETTLED WEATHER CONTINUING THROUGH THE FIRST OF NEXT WEEKEND. A
COLD FRONT WILL MOVE SOUTH OVER THE MID ATLANTIC DURING THE LATTER
HALF OF THE WEEKEND INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
LATEST WV IMAGERY LOOP SHOWS UPPER SHORTWAVE DISTURBANCE AT THE BASE
OF GREAT LAKES TROUGH MOVING ACROSS EWD WV/PA THIS AFTERNOON. THIS
SYSTEM WILL PROVIDE WEAK LARGE-SCALE LIFT AS IT APPROACHES THE CWA.
BESIDES A FEW SHOWERS...ACTIVITY HAS STRUGGLED TO DEVELOP AND
OVERCOME MID LEVEL CAPPING INVERSION SO FAR THIS AFTERNOON. SFC
HEATING WILL CONT TO DESTABILIZE THE ATMOSPHERE AND EVENTUALLY BREAK
THE CAP...LEADING TO THE DEVELOPMENT OF SCT TSTMS. 18Z RUC
MESOANALYSIS REVEALS SBCAPE VALUES OF AT LEAST 1500 J/KG ACROSS MOST
OF THE AREA. DEWPTS AND INSTABILITY INCREASE S AND EWD WITH 2500
J/KG COMPUTED ACROSS LOWER SRN MD. THIS STRONG INSTABILITY COMBINED
WITH BULK SHEAR VALUES OF 30-35 KT WILL SUPPORT THE POTENTIAL FOR
SOME SVR TSTMS THIS THRU THIS EVENING. ACCORDINGLY...SPC HAS
OUTLOOKED MOST OF THE CWA (EXCLUDING THE POTOMAC HIGHLANDS) TODAY.
WITH UPPER FLOW AND DEEP LAYER SHEAR VALUES FCSTD TO DECREASE DURING
THE LATE AFTERNOON AND EVENING...EXPECTED MORE OF A PULSE
SEVERE/MULTI-CELLULAR CLUSTER MODE OF CONVECTION.
ANOTHER RELATIVELY WARM AND HUMID NIGHT IN STORE FOR THE AREA. WITH
DEWPTS REMAINING THE MID 60S TO NEAR 70F...MIN TEMPS WILL DROP TO
SIMILAR LEVELS. WILL HAVE TO MONITOR THE POTENTIAL FOR PATCHY FOG
DEVELOPMENT DURING THE EARLY MORNING HRS DEPENDING ON WHERE TODAYS
STORMS SATURATE THE GROUND.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
ERN SIDE OF GREAT LAKES UPPER TROUGH FLATTENS OUT AS DOWNSTREAM
SHORTWAVE DISTURBANCE MOVES INTO CANADA...WHILE A RIDGE OF HIPRES
CENTERED OVER THE WRN ATLANTIC WILL TEMPORARILY BUILD WESTWARD. WE
WILL BE STUCK IN THE SAME WARM/HUMID AIRMASS AS THE LAST FEW DAYS
WITH SLY RETURN FLOW ON WRN PERIPHERY OF RIDGE. WITH STRONG
MID-LEVEL SUBSIDENCE INVERSION AND LACK OF LARGE-SCALE
FORCING...DONT EXPECT MORE THAN ISO POP UP SHOWERS AND TSTMS IN THE
AFTERNOON...MAINLY ACROSS SRN AND ERN SECTIONS OF THE CWA.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
AIRMASS WILL REMAIN MOIST AND UNSTABLE THROUGH THE EXTENDED PORTION
OF THE FORECAST. LEE TROUGH REMAINS SITUATED ACROSS THE CWFA...AND
WILL MOST LIKELY SERVE TO FOCUS ANY AFTERNOON AND EVENING
CONVECTION...ALONG WITH OTHER MESOSCALE BOUNDARIES. TEMPERATURES ARE
EXPECTED NEAR NORMAL VALUES.
A WEAK FRONT IS PROGGED TO MOVE SOUTH ACROSS THE REGION DURING THE
LATE WEEKEND TO EARLY NEXT WEEK.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
SHOWERS AND TSTMS WILL CONT TO DEVELOP THIS AFTERNOON AND HAVE
INCLUDED A VCTS/CB GROUP THRU 23Z ACROSS ALL TERMINALS. THE BEST
CHANCES FOR TSTMS WILL BE ACROSS SRN AND ERN TERMINALS...AND
THEREFORE HAVE INCLUDED A TSRA TEMPO GROUP WITH MVFR CIGS/VSBYS.
ACTIVITY SHOULD WEAKEN AFTER SUNSET AND SKIES. HAVE INCLUDED A BR
MVFR LINE DURING THE EARLY MORNING HRS TUE AS CONDITIONS WILL BE
FAVORABLE FOR FOG DEVELOPMENT(ESPECIALLY IF TSTMS THIS EVENING
SATURATE THE GROUNDS). BR MIGHT BE MORE DENSE AT CHO...SO HAVE
INCLUDED AN EXTRA IFR VISBY GROUP.
VFR CONDITIONS EXPECTED ON TUE. ANOTHER ROUND OF SHOWERS AND TSTMS
MAY DEVELOP TUE AFTERNOON...BUT HAVE NOT INCLUDING A CB GROUP
BECAUSE COVERAGE SHOULD BE ISOLATED.
TEMPORARY SUB VFR CIGS/VSBYS POSSIBLE EACH AFTERNOON AND EVENING
THROUGH EARLY NEXT WEEK IN SHOWERS AND THUNDERSTORMS.
&&
.MARINE...
DID NOT MAKE ANY CHANGES TO CURRENT SCA ALTHOUGH WIND GUSTS THIS
AFTERNOON HAVE STRUGGLED TO REACH SCA LEVELS SO FAR. WITH A FEW
GUSTS REACHING 17 KT ACROSS THE MAIN CHANNEL CHES BAY. WITH DAYTIME
MIXING AND SLY CHANNELING...MARGINAL SCA CONDITIONS ARE STILL
POSSIBLE THRU THIS EVENING ACROSS THE USUAL PRONE TO CHANNELING
AREAS OF THE LOWER TIDAL POTOMAC AND CHES BAY. ANOTHER ROUND OF
SHOWERS AND TSTMS WILL DEVELOP THRU THIS EVENING. ANY STRONGER
STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND SPECIAL MARINE
WARNINGS MAY NEED TO BE ISSUED.
SLY FLOW WILL REMAIN ACROSS THE WATERS TUE. GRADIENT FLOW SHOULD BE
SLIGHTLY WEAKER THAN TODAY AND THEREFORE GUSTS SHOULD GENERALLY STAY
BELOW SCA LEVELS. HOWEVER...AN ISOLATED WIND GUST TO 20 KT MAY
OCCUR...MAINLY ACROSS THE SRN CHES BAY S OF DRUM PT.
SOUTHERLY WINDS WEDNESDAY MAY CHANNEL UP THE BAY...BUT HAS BEEN HARD
LATELY TO GET THE SCA GUSTS TO MIX DOWN. SO...FOR NOW WILL KEEP
GUSTS/SPEEDS CAPPED AT 15 KT.
&&
.TIDES/COASTAL FLOODING...
PERSISTENT SLY FLOW HAS CAUSED WATER LEVELS TO RUN AROUND ONE HALF
TO ONE FOOT ABOVE ASTRONOMICAL TIDE. THIS TREND SHOULD CONTINUE
THROUGH THE END OF THE WEEK. WITH THE LUNAR CYCLE WAXING TOWARDS
HALF MOON...ASTRONOMICAL TIDES WILL NOT BE HIGH AND WATER LEVELS
SHOULD STAY BELOW MINOR TIDAL FLOODING STAGE.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ531>534-
537-543.
&&
KLEIN/LISTEMAAHazardous weather outlook, Jul 27, 7:59 PM EST, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
859 PM EDT MON JUL 27 2009
ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
281400-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
859 PM EDT MON JUL 27 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...TONIGHT
A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THIS EVENING ACROSS
THE MAIN CHANNEL OF THE MARYLAND CHESAPEAKE BAY SOUTH OF POOLES
ISLAND...THE LOWER TIDAL POTOMAC RIVER AND THE TANGIER SOUND AREA.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE TUESDAY EVENING
THROUGH WEDNESDAY EVENING...MAINLY ACROSS THE MAIN CHANNEL OF THE
CHESAPEAKE BAY.
SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT.
MDZ003>005-009-010-501-502-VAZ021-025>031-036>042-050-051-
WVZ050>055-501>504-281400-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-
HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
859 PM EDT MON JUL 27 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT.
In the hours before
Local storm report, Jul 27, 3:04 PM EST, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
404 PM EDT MON JUL 27 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG LISBON 39.34N 77.07W
07/26/2009 HOWARD MD TRAINED SPOTTER
TREES DOWN ALONG RT 94
&&
EVENT NUMBER LWX0900370
KRAMARLocal storm report, Jul 27, 3:05 PM EST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
405 PM EDT MON JUL 27 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG 1 SSW ELDERSBURG 39.40N 76.95W
07/26/2009 CARROLL MD TRAINED SPOTTER
SEVERAL TREE BRANCHES BROKEN
&&
EVENT NUMBER LWX0900371
KRAMARLocal storm report, Jul 27, 3:06 PM EST, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
406 PM EDT MON JUL 27 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 1 WNW SAINT INIGOES 38.15N 76.41W
07/26/2009 E0.75 INCH ST. MARYS MD TRAINED SPOTTER
0340 PM HAIL DAMERON 38.15N 76.37W
07/26/2009 E0.75 INCH ST. MARYS MD TRAINED SPOTTER
0345 PM HAIL 1 S WINCHESTER 39.16N 78.18W
07/26/2009 E0.75 INCH FREDERICK VA AMATEUR RADIO
RT 50 AT 522
0353 PM HAIL 6 E WINCHESTER 39.17N 78.06W
07/26/2009 E0.75 INCH CLARKE VA AMATEUR RADIO
0423 PM TSTM WND DMG 4 N ROUND HILL 39.19N 77.77W
07/26/2009 LOUDOUN VA AMATEUR RADIO
TREE DOWN ON HOUSE AND LARGE BRANCHES DOWN
0430 PM HAIL 3 ENE HILLSBORO 39.21N 77.68W
07/26/2009 E0.75 INCH LOUDOUN VA TRAINED SPOTTER
0440 PM HAIL 3 NE HILLSBORO 39.22N 77.68W
07/26/2009 E0.88 INCH LOUDOUN VA TRAINED SPOTTER
0442 PM HAIL 2 NW WATERFORD 39.21N 77.64W
07/26/2009 E1.00 INCH LOUDOUN VA AMATEUR RADIO
0447 PM HAIL LOVETTSVILLE 39.27N 77.64W
07/26/2009 E0.75 INCH LOUDOUN VA AMATEUR RADIO
PENNY HAIL ALONG ROUTE 50
0502 PM TSTM WND DMG 1 WNW DICKERSON 39.23N 77.44W
07/26/2009 MONTGOMERY MD NWS EMPLOYEE
LARGE TREES BLOWN DOWN... LARGE BRANCHES SNAPPED OFF
AND NUMEROUS SMALL BRANCHES DOWN ALONG MD-28 NEAR THE
MONOCACY RIVER BRIDGE
0535 PM TSTM WND DMG LISBON 39.34N 77.07W
07/26/2009 HOWARD MD TRAINED SPOTTER
TREES DOWN ALONG RT 94
0545 PM HAIL LISBON 39.34N 77.07W
07/26/2009 E0.75 INCH HOWARD MD FIRE DEPT/RESCUE
0552 PM TSTM WND DMG 1 SSW ELDERSBURG 39.40N 76.95W
07/26/2009 CARROLL MD TRAINED SPOTTER
SEVERAL TREE BRANCHES BROKEN
0605 PM TSTM WND DMG 2 NW RANDALLSTOWN 39.39N 76.84W
07/26/2009 BALTIMORE MD TRAINED SPOTTER
TREE BLOWN DOWN BY THUNDERSTORM WINDS ON LYONS MILL
ROAD
0606 PM TSTM WND DMG OWINGS MILLS 39.41N 76.79W
07/26/2009 BALTIMORE MD LAW ENFORCEMENT
MULTIPLE TREES DOWN.
0608 PM TSTM WND DMG REISTERSTOWN 39.46N 76.81W
07/26/2009 BALTIMORE MD EMERGENCY MNGR
NUMEROUS TREES DOWN...TREES ON HOUSES...AT INTERSECTION
OF BERRYMANS AND CHURCH ROAD.
0617 PM HAIL 2 W FALLSTON 39.52N 76.46W
07/26/2009 E1.75 INCH HARFORD MD TRAINED SPOTTER
0618 PM HAIL 1 N OWINGS MILLS 39.43N 76.79W
07/26/2009 E0.75 INCH BALTIMORE MD TRAINED SPOTTER
0702 PM HAIL 1 ESE HICKORY 39.57N 76.32W
07/26/2009 E1.00 INCH HARFORD MD PUBLIC
0702 PM TSTM WND DMG 1 ESE HICKORY 39.57N 76.32W
07/26/2009 HARFORD MD PUBLIC
LARGE TREE BLOWN ONTO POWER LINES
0708 PM HAIL 1 NE BEL AIR 39.55N 76.33W
07/26/2009 E0.75 INCH HARFORD MD TRAINED SPOTTER
0709 PM TSTM WND DMG 1 ESE HICKORY 39.57N 76.33W
07/26/2009 HARFORD MD TRAINED SPOTTER
0724 PM TSTM WND DMG 4 NNW HAVRE DE GRACE 39.60N 76.13W
07/26/2009 HARFORD MD PUBLIC
TREES TOPPED AND NUMEROUS BRANCHES SNAPPED. 2 TO 3 FOOT
DIAMETER TREES BLOWN DOWN WITH POWER OUTAGES REPORTED.
&&
EVENT NUMBER LWX0900348 LWX0900349 LWX0900350 LWX0900351 LWX0900355
LWX0900352 LWX0900353 LWX0900354 LWX0900356 LWX0900366 LWX0900370
LWX0900357 LWX0900371 LWX0900372 LWX0900359 LWX0900363 LWX0900360
LWX0900358 LWX0900367 LWX0900368 LWX0900362 LWX0900361 LWX0900369
KRAMARSpecial weather statement, Jul 27, 8:10 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
910 PM EDT MON JUL 27 2009
VAZ041-280200-
FAUQUIER VA-
910 PM EDT MON JUL 27 2009
...STRONG THUNDERSTORMS TO AFFECT NORTH CENTRAL FAUQUIER COUNTY...
AT 910 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
EAST OF ORLEAN...MOVING NORTHEAST AT 15 MPH.
LOCATIONS THAT WILL LIKELY BE AFFECTED BY THIS STORM INCLUDE
WARRENTON AND THE PLAINS.
WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS
STORM.
BAJ
Thunderstorm Wind, Fauquier
- When
- July 27, 8:30 PM EST
- Where
- Fauquier County, 0.88 mi SE of Hopewell
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.860, -77.710
Several trees are down at Highway 50 and Bunker Hill Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Washington, July 27 to 30, 20092 deaths · 5 events
- Lightning Strike in North Carolina, July 27, 20091 death · 1 event
- Tornado and Hail in Wisconsin, July 27, 2009$446,000 · EF1 · 28 events
- Tornadoes and Flash Flooding in Wisconsin, July 27, 2009$177,000 · EF1 · 14 events
- Flash Flooding and Hail in North Carolina, July 27, 20091 injured · $60,000 · 1.75 in hail · 27 events
- Flash Flood and Hail in Iowa, July 27 to 28, 2009$250,000 · 0.75 in hail · 2 events
- Hail and Damaging Winds in South Carolina, July 27, 2009$200,000 · 1 in hail · 6 events
- Hail in Kansas, July 27, 2009$225,000 · 1.75 in hail · 3 events
- Lightning Strike in Colorado, July 27, 2009$200,000 · 1 event
- Damaging Winds in Connecticut, July 27, 2009$76,000 · 50 kt wind · 5 events
- Flash Flood and Hail in North Carolina, July 27, 2009$50,000 · 1 in hail · 8 events
- Damaging Winds in New Hampshire, July 27, 2009$65,000 · 55 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 188121.